# SDR AUS20020587

- Difficulty date: March 6, 2002
- Submitted: July 8, 2002
- Operation: General aviation
- Make and model: Airbus A310-324
- Engine: Pwa PW4152
- System (JASC): 2730 · Elevator Control System
- Part: Cable
- Part number: A2737114500000
- Condition: Worn
- Location: Elevator Control
- Component: Elevator Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR CABLES PNO A2737114500000 AND PNO A2737114000000 WORN.
